RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 4  


Connectedness of suns in the space $c_0$
A. R. Alimov
3
On symplectic coverings of the projective plane
G.-M. Greuel, Vik. S. Kulikov
19
Absolute convergence of expansions in eigen- and adjoint functions of an integral operator with a variable limit of integration
V. V. Kornev, A. P. Khromov
59
Sign changes of the function $S(t)$ on short intervals
M. A. Korolev
75
Blow-up of solutions of a class of strongly non-linear dissipative wave equations of Sobolev type with sources
M. O. Korpusov, A. G. Sveshnikov
89
The invariance principle for conditional empirical processes formed by dependent random variables
D. V. Poryvai
129
Smoothing of Hilbert-valued uniformly continuous maps
I. G. Tsar'kov
149
Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case
G. A. Chechkin
161
On the structure of faces of three-dimensional polytopes
M. I. Shtogrin
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019